# SDR DXTA2010021203982

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 6,650 hours, 4,732 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION PERFORMED, RED "R GEAR" ILLUMUNATED AND STAYED ILLUMINATED CONTINOUSLY UNTIL SUBSEQUENT GEAR EXTENSION. ADJUSTED RT MLG DOOR ROLLER.  PERFORMED RIGGING OF RT MLG DOOR OPS CHECK GOOD IAW AMM 32-10-41.
